Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 676723

Back to latest document version
Document Version Version Comment Date Status
676723.0 [No comment] 20.03.2014 11:13 Released

ID: 676723.0, MPI für Physik Komplexer Systeme / Deterministic dynamics
Meso-scale obstructions to stability of 1D center manifolds for networks of coupled differential equations with symmetric Jacobian
Authors:Epperlein, J.; Do, A. L.; Gross, T.; Siegmund, S.
Date of Publication (YYYY-MM-DD):2013-10-15
Title of Journal:Physica D-Nonlinear Phenomena
Volume:261
Start Page:1
End Page:7
Review Status:Internal review
Audience:Not Specified
External Publication Status:published
Document Type:Article
Communicated by:Vivien Scherr
Affiliations:MPI für Physik Komplexer Systeme
Identifiers:ISI:000324976500001 [ID No:1]
ISSN:0167-2789 [ID No:2]
DOI:10.1016/j.physd.2013.05.010